# SDR JJBA20240520040

- Difficulty date: May 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 56 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, LH SHEAR CLIP ON FR56 BTW STR 15L-16L FOUND CRACKED. CF4 LH SHEAR CLIP ON FR56 BTW STR 15L-16L REPLACED
